# SDR TRAX200700466

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 19,688 hours, 16,276 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NLG W/N RETRACT RECEIVED GEAR DISAGREE, WOW INPUT, WOW OUTPUT GEAR DOOR OPEN.  FOLLOWED QRH UPON LANDING HAD NO NOSE WHEEL STEERING.  FOUND TORQUE LINK DISCONNECTED.  A/C RETURNED TO AVP AFTER T/O.  EMERGENCY DECLARED.
